PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Infinitely many solutions for systems of $n$ two-point Kirchhoff-type boundary value problems

Volume 107 / 2013

Shapour Heidarkhani Annales Polonici Mathematici 107 (2013), 133-152 MSC: Primary 34B15; Secondary 47J10. DOI: 10.4064/ap107-2-3

Abstract

Using Ricceri's variational principle, we establish the existence of infinitely many solutions for a class of two-point boundary value Kirchhoff-type systems.

Authors

  • Shapour HeidarkhaniDepartment of Mathematics
    Faculty of Sciences
    Razi University
    67149 Kermanshah, Iran
    and
    School of Mathematics
    Institute for Research in
    Fundamental Sciences (IPM)
    P.O. Box 19395-5746, Tehran, Iran
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image